HMM: Pfizer vaccine causing heart inflammation in teens?

Sharing is Caring!

Another day, another weird side-effect story on the front lines of the vaccination campaign. But this time it’s not the Johnson & Johnson vaccine that’s under scrutiny. After the Pfizer vaccine was approved for everyone age 12 and up, a small number of teenage patients experienced troubling chest pains after receiving the second dose. After further diagnosis was conducted, it turned out that they had all developed inflammation of the heart muscle, a condition known as myocarditis. The good news is that none of them died or required more than a few days of hospitalization and the damage is not considered permanent. But was this a reaction caused by the vaccine or just a random coincidence? (Associated Press)

Health authorities are trying to determine whether heart inflammation that can occur along with many types of infections could also be a rare side effect in teens and young adults after the second dose of COVID-19 vaccine.

An article on seven U.S. teen boys in several states, published online Friday in Pediatrics, is among the latest reports of heart inflammation discovered after COVID-19 vaccination, though a link to the vaccine has not been proven.

The boys, aged 14 to 19, received Pfizer shots in April or May and developed chest pain within a few days. Heart imaging tests showed a type of heart muscle inflammation called myocarditis.

hotair.com/jazz-shaw/2021/06/04/pfizer-vaccine-causing-heart-inflammation-in-teens-n394423

See also  NBC News: "Covid vaccine trials didn't monitor menstrual changes. Researchers say it's part of a bigger problem." #Miscarriages
Trending:
See also  National Library of Medicine Claims Anti-vaxxers Are Causing the Vaccinated to Have Heart Problems by Stressing Them Out About Vaccines

Views: 2

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.